We continue to review all events currently planned for the next sixty days and organizers will be notified if their event must be canceled, postponed, or held remotely. Please, check back on Indico during this time for updates regarding your meeting specifics.
As DOE O 142.3A, Unclassified Foreign Visits and Assignments Program (FVA) applies not only to physical access to DOE sites, technologies, and equipment, but also information, all remote events hosted by Fermilab must comply with FVA requirements. This includes participant registration and agenda review. Please contact Melissa Ormond, FVA Manager, with any questions.

Indico search will be reestablished in the next version upgrade of the software: https://getindico.io/roadmap/


   

This search is only for public events. Restricted events are not available.

 

DOE LARP Review

US/Pacific
Redwood A&B (SLAC, Research Office Building (048))

Redwood A&B

SLAC, Research Office Building (048)

Description
Annual DOE Review of the LARP Program
Charge of the Review
Participants
  • Al Zeller
  • Alan Fisher
  • Alessandro Ratti
  • Alireza Nassiri
  • Arup Ghosh
  • Bruce Strauss
  • claudio rivetta
  • Daniel Dietderich
  • David Lissauer
  • Eric Prebys
  • GianLuca Sabbi
  • Giorgio Ambrosio
  • Helene Felice
  • Howard Gordon
  • John Cesaratto
  • John Fox
  • Kevin Li
  • Lucio Rossi
  • Nan Phinney
  • Nikolai Mokhov
  • Norbert Holtkamp
  • Rama Calaga
  • Sergio Zimmermann
  • Soren Prestemon
  • Steve Gourlay
  • Stuart Henderson
  • Thomas Markiewicz
    • 8:30 AM 9:00 AM
      Executive Session (closed) Redwood A&B (Research Office Building (048), SLAC)

      Redwood A&B

      Research Office Building (048), SLAC

      Executive Orientation Session

    • 9:00 AM 10:30 AM
      Opening Plenary Redwood A&B

      Redwood A&B

      SLAC, Research Office Building (048)

      Introductory Session

      Teleconference Services
      • 9:00 AM
        Introduction 20m
        Speaker: Dr Eric Prebys (Fermilab)
        Slides
      • 9:20 AM
        LHC Upgrade Projects and Design Studies 30m
        Speaker: Prof. Lucio Rossi (CERN)
        Slides
      • 9:50 AM
        LHC Optics Impact to Magnets 15m
        Speaker: Dr Yunhai Cai (SLAC)
        Slides
      • 10:05 AM
        Magnet Energy Deposition Studies 15m
        Speaker: Dr Nikolai Mokhov (Fermilab)
        Slides
      • 10:20 AM
        Discussion 10m
    • 10:30 AM 10:45 AM
      Coffee 15m Redwood A&B

      Redwood A&B

      SLAC, Research Office Building (048)

    • 10:45 AM 12:30 PM
      Accelerator Systems A Redwood A&B

      Redwood A&B

      SLAC, Research Office Building (048)

      First Accelerator Systems parallel session

      Teleconference Services
    • 10:45 AM 12:30 PM
      Magnet Systems A Cedar Room

      Cedar Room

      SLAC, Research Office Building (048)

      First Magnet Systems parallel session

      Teleconference Services
      • 10:45 AM
        Overview and HQ Program 45m
        Speaker: Sabbi GianLuca (LBNL)
        Slides
      • 11:30 AM
        LQ Program 30m
        Speaker: Giorgio Ambrosio (FNAL TD/MSD)
        Slides
      • 12:00 PM
        Discussion 30m
    • 12:30 PM 1:30 PM
      Lunch 1h Redwood A&B

      Redwood A&B

      SLAC, Research Office Building (048)

    • 1:30 PM 3:30 PM
      Accelerator Systems B Redwood A&B

      Redwood A&B

      SLAC, Research Office Building (048)

      Second Accelerator Systems parallel

      Teleconference Services
      • 1:30 PM
        LLRF in the LHC and SPS 30m
        Speaker: Claudio Rivetta (SLAC)
        Slides
      • 2:00 PM
        Beam-beam and Electron Lens 30m
        Speaker: Alexander Valishev (Fermilab)
        Slides
      • 2:30 PM
        Collimation 30m
        Speaker: Thomas Markiewicz (SLAC)
        Slides
      • 3:00 PM
        Discussion 30m
    • 1:30 PM 3:30 PM
      Magnet Systems B Cedar Room

      Cedar Room

      SLAC, Research Office Building (048)

      Second Magnet Systems parallel

      Teleconference Services
      • 1:30 PM
        Materials Program 30m
        Speaker: Dr Arup Ghosh (Brookhaven National Laboratory)
        Slides
      • 2:00 PM
        LHQ Program and Nb3Sn Technology Demonstration 30m
        Speaker: Giorgio Ambrosio (FNAL TD/MSD)
        Slides
      • 2:30 PM
        HL-LHC IR Quadrupole Development 30m
        Speaker: Sabbi GianLuca (LBNL)
        Slides
      • 3:00 PM
        Discussion 30m
    • 3:30 PM 3:45 PM
      Coffee 15m Redwood A&B

      Redwood A&B

      SLAC, Research Office Building (048)

    • 3:45 PM 5:15 PM
      Plenary Session Redwood A&B

      Redwood A&B

      SLAC, Research Office Building (048)

      Afternoon Plenary

      Teleconference Services
      • 3:45 PM
        US-LHC 10-Year Plan 45m
        Speaker: Dr Eric Prebys (Fermilab)
        Paper
        Slides
      • 4:30 PM
        Discussion 45m
    • 5:15 PM 6:30 PM
      Executive Session (closed) Redwood A&B

      Redwood A&B

      SLAC, Research Office Building (048)

      First day closing executive session

    • 7:00 PM 8:30 PM
      Dinner 1h 30m Cafeteria (SLAC)

      Cafeteria

      SLAC

    • 8:30 AM 10:00 AM
      Question and Answer Session Redwood A&B

      Redwood A&B

      SLAC, Research Office Building (048)

      Plenary with answers to questions and discussion from previous day

      slides
      Teleconference Services
    • 10:00 AM 10:15 AM
      Coffee 15m Redwood A&B

      Redwood A&B

      SLAC, Research Office Building (048)

    • 10:15 AM 12:00 PM
      Writing Session (closed) Redwood A&B

      Redwood A&B

      SLAC, Research Office Building (048)

      Executive writing session

    • 12:00 PM 1:00 PM
      Lunch 1h Redwood A&B

      Redwood A&B

      SLAC, Research Office Building (048)

    • 1:00 PM 2:00 PM
      Writing Session (closed) Redwood A&B

      Redwood A&B

      SLAC, Research Office Building (048)

      Executive writing session

    • 2:00 PM 3:00 PM
      Closeout Redwood A&B

      Redwood A&B

      SLAC, Research Office Building (048)

      Closeout presentations

      Final Report
      slides
      Teleconference Services